# SDR ASAA0843678

- Difficulty date: October 7, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2148
- Condition: Dented
- Location: Te Flap
- Component: Aft Flap
- Component part number: 6546434335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRAILING EDGE FLAP LOWER SURFACE DENT AT 42 INCHES FROM INBOARD AND 3.5 INCHES FWD OF TRAILING EDGE.  PREPPED DAMAGED AREA AND BONDED THE REPAIR IAW B737 400 SRM 51 70 16 REP 11.
